# SDR SIMA20140610001

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,692 hours, 31,212 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

ACFT PRIMARY AIRSPEED INDICATORS ON BOTH FIRST OFFICER & CAPTAIN SIDES UNRELIABLE.  WHILE CLIMBING FROM FL360 TO 370, PRIMARY IND'S 265 KIAS WITH A HIGH SPEED WARNING.  ACTUAL AIRSPEED WAS 230 KIAS VIA THE STBY IND.  DECLARED EMER & DESCENDED.  DURING DESCENT PRIMARY AIRSPEED SLOWLY DECREASED TO 90 KIAS WHILE ACTUAL WAS 230 KIAS. UNRELIABLE AIRSPEED CHECKLIST COMPLIED IAW AOM VOL 1, WHILE DESCENDING THRU FL1.  INSPECTED PITOT LINES & FOUND WATER, DIRT & DEBRIS.  DRAINED WATER & PERFORMED CLEANING OF THE PITOT LINES IAW AMM 34-13-00.  PERFORMED ADJUSTMENT TEST OF ADC SYS OPERATIONS & LEAK CHECK GOOD IAW AMM 34-15-00.  ALSO PERFORMED A FINAL PITOT STATIC SYS LEAKAGE TEST NO LEAKS FOUND & WORKING PROPERLY IAW AMM 34-13-00.  ACFT REMAINS RVSM ELIGIBLE.  .
